Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What are the side effects of protein shakes ?

Hello , am 33 years old. Weight 70 kg. 168 meter ht My trainer asked to me take theses supplement Creatine - glutamine - amino acid - protein shakes I have g6pd -- does these suplements has any effect on me ?
Asked On : Thu, 11 Aug 2011
Answers:  1 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Cardiologist 's  Response
hi well come to HCM
This must given to you keeping my high protein diet for body need.
Better you cosult diatician in addition so she will give you detail guidance
keeping in mind your caloric requirment as well.
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor